# SDR P2EA00279

- Difficulty date: September 27, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND MFEC SKIN CRACKED INDICATIONS 3 INCHES LONG FROM BS 515 TO 518 AT STRINGER 10R.  REPAIRED SKIN FROM BS 510 TO BS 500A PLUS 1 AND BETWEEN STRINGERS 9R TO 11R IAW SRM 53-30-3 FIG 13.  (M)
